Coordinated approximation method for nonlinear ill-posed problems

Authors

  • Ky Anh. Pham

Abstract

A generalization of the method of coordinated approximation suggested by Yu. Gaponenko [1] for the space L2(0,1) is developed for abstract Hilbeit spaces. In particular, it is shown that, for L2(0,1), some assumptions concerning ал exact solution can be weaken.

Published

25.07.1994

Issue

Section

Short communications

How to Cite

Pham, Ky Anh. “Coordinated Approximation Method for Nonlinear Ill-Posed Problems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 7, July 1994, pp. 956-61, https://umj.imath.kiev.ua/index.php/umj/article/view/5690.